# SDR AALA20150902008

- Difficulty date: September 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 39,002 hours, 4,626 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Processor
- Condition: Failed
- Location: Lt Aims
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, BOTH FLIGHT MANAGEMENT COMPUTERS LOST ALL DATA.  AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL.  THE CORE PROCESSOR MODULE & STANDARD IN LT AIMS WAS REPLACED IAW AMM 31-41-05.  SOFTWARE INSTALLED & INSTALLATION TEST ACCOMPLISHED IAW AMM 31-41-05.  INSTALLATION TEST PASSED.
